RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 6(270), Pages 157–158 (Mi umn1953)  

This article is cited in 9 scientific papers (total in 10 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the dependence of the constant in Korn's inequality on parameters characterizing the geometry of the region

V. A. Kondrat'ev, O. A. Oleinik


Full text: PDF file (165 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:6, 187–189

Bibliographic databases:

MSC: 35R45, 35Bxx
Received: 04.09.1989

Citation: V. A. Kondrat'ev, O. A. Oleinik, “On the dependence of the constant in Korn's inequality on parameters characterizing the geometry of the region”, Uspekhi Mat. Nauk, 44:6(270) (1989), 157–158; Russian Math. Surveys, 44:6 (1989), 187–189

Citation in format AMSBIB
\Bibitem{KonOle89}
\by V.~A.~Kondrat'ev, O.~A.~Oleinik
\paper On the dependence of the constant in Korn's inequality on parameters characterizing the geometry of the region
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 6(270)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn1953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1037014}
\zmath{https://zbmath.org/?q=an:0727.73023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..187K}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 6
\pages 187--189
\crossref{https://doi.org/10.1070/RM1989v044n06ABEH002297}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989EB47100004}


Linking options:
  • http://mi.mathnet.ru/eng/umn1953
  • http://mi.mathnet.ru/eng/umn/v44/i6/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Bakhvalov, S. P. Novikov, A. T. Fomenko, “Ol'ga Arsen'evna Oleinik (on her seventieth birthday)”, Russian Math. Surveys, 50:4 (1995), 837–848  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Nazarov, “Inequalities of the type of root inequalities for elastic multistructures”, Russian Math. Surveys, 50:6 (1995), 1288–1289  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. A. Nazarov, “Weighted Korn inequalities in paraboloidal domains”, Math. Notes, 62:5 (1997), 629–641  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. A. Nazarov, M. V. Olyushin, “Approximation of smooth contours by polygonal ones. Paradoxes in problems for the Lame system”, Izv. Math., 61:3 (1997), 619–646  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. A. Nazarov, “Asymptotic analysis of an arbitrary anisotropic plate of variable thickness (sloping shell)”, Sb. Math., 191:7 (2000), 1075–1106  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. A. Nazarov, A. S. Slutskij, “One-dimensional equations of deformation of thin slightly curved rods. Asymptotical analysis and justification”, Izv. Math., 64:3 (2000), 531–562  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. G. A. Chechkin, E. A. Pichugina (Akimova), “On Weighted Korn's Inequality for a Thin Nonsymmetric Plate”, Proc. Steklov Inst. Math., 236 (2002), 334–340  mathnet  mathscinet  zmath
    8. Lorenzo Freddi, Antonino Morassi, Roberto Paroni, “Thin-Walled Beams: the Case of the Rectangular Cross-Section”, J Elast, 76:1 (2004), 45  crossref  mathscinet  zmath  isi
    9. Lorenzo Freddi, Antonino Morassi, Roberto Paroni, “Thin-walled Beams: A Derivation of Vlassov Theory via Γ-Convergence”, J Elast, 86:3 (2007), 263  crossref  mathscinet  zmath  isi
    10. Giovanni Alessandrini, Antonino Morassi, Edi Rosset, “The linear constraints in Poincaré and Korn type inequalities”, form, 20:3 (2008), 557  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:396
    Full text:164
    References:39
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019